2 doctors weighed in:
I feel difficulty in finding appropriate vocabulary and stammer during long speech. I am a male, 73, and on alpha blockers for bph.?
2 doctors weighed in

Dr. Allen Seely
General Practice
1 doctor agrees
In brief: MAY need scan
If 'word finding' and 'stammering' are new neurological symptoms for you then you may have a CNS (brain lesion) affecting the frontal or temporal lobe.
Neuro imaging (ct, MRI -preferable) may be needed to check out this possibilty. Alpha blockers (e.G Flomax =tamsulosin) typically cause dizziness, impotence, nasal congestion but not neurological symptoms.

In brief: MAY need scan
If 'word finding' and 'stammering' are new neurological symptoms for you then you may have a CNS (brain lesion) affecting the frontal or temporal lobe.
Neuro imaging (ct, MRI -preferable) may be needed to check out this possibilty. Alpha blockers (e.G Flomax =tamsulosin) typically cause dizziness, impotence, nasal congestion but not neurological symptoms.
Dr. Allen Seely
Dr. Allen Seely
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors